# SDR C8GA201000008

- Difficulty date: April 16, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 64,344 hours, 42,107 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 735 FROM MMY TO TOL ON VISUAL APPROACH INTO TOLEDO UPON SELECTING GEAR DOWN THE LEFT AND RIGHT MAIN GEAR CAME DOWN NORMALLY, BUT THE NOSE GEAR REMAINED IN THE WELL WITH NO DOOR LIGHT.  THE GEAR UNSAFE CHECKLIST WAS PERFORMED.  AFTER APPROXIMATELY ONE MINUTE THE NLG CAME DOWN ON ITS OWN.  THE ENGINEER VISUALLY CHECKED THE VIEWING PORT TO ASCERTAIN THAT IT WAS INDEED DOWN AND LOCKED.  THE AIRPORT EQUIPMENT WAS ASKED TO STAND BY IN THE OFF CHANCE THAT THE NOSE GEAR MIGHT CAUSE PROBLEMS.  POST FLIGHT INSPECTION WAS PERFORMED NOTING THAT THE NLG DOOR HAD EXTENSIVE TENSION.  PERFORMED ADJUSTMENT OF NLG DOOR AND PERFORMED OPERATIONAL CHECKS.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
